Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On the density of (k, r) integers

Y. K. Feng and M. V. Subba Rao

Vol. 38 (1971), No. 3, 613–618

Let k and r be integers such that 0 < r < k. We call a positive integer n,a(k,r)-integer if it is of the form n = aKb, where a and b are natural numbers and b is r-free. Clearly, a(,r)-integer is a r-free integer. Let Qk,r denote the set of (k,r)-integers and let δ(Qk,r),D(Qk,r) respectively denote the asymptotic and Schnirelmann densities of the set Qk,r. In this paper, we prove that δ(Qk,r) > D(Qk,r) ζ(k)(1 ppr) 1∕k(1 (1∕k))k1, and deduce the known results for r-free integers.

Mathematical Subject Classification
Primary: 10H25
Received: 28 July 1970
Revised: 26 January 1971
Published: 1 September 1971
Y. K. Feng
M. V. Subba Rao